zbMATH — the first resource for mathematics

Shifted Hecke insertion and the \(K\)-theory of \(\mathrm{OG}(n,2n+1)\). (English) Zbl 1366.05118
Summary: R. Patrias and P. Pylyavskyy [in: Proceedings of the 27th international conference on formal power series and algebraic combinatorics, FPSAC 2015, Daejeon, South Korea, July 6–10, 2015. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). 1–12 (2015; Zbl 1335.05201)] introduced shifted Hecke insertion as an application of their theory of dual filtered graphs. We study shifted Hecke insertion, showing it preserves descent sets and relating it the \(K\)-theoretic jeu de taquin of A. Skovsted Buch and M. J. Samuel [J. Reine Angew. Math. 719, 133–171 (2016; )] and E. Clifford et al. [J. Reine Angew. Math. 690, 51–63 (2014; Zbl 1348.14127)]. As a consequence, we construct symmetric functions that are closely related to Ikeda-Naruse’s representatives [T. Ikeda and H. Naruse, Adv. Math. 243, 22–66 (2013; Zbl 1278.05240)] for the \(K\)-theory of the orthogonal Grassmannian. Exploiting this relationship and introducing a shifted \(K\)-theoretic Poirier-Reutenauer algebra, we derive a Littlewood-Richardson rule for the \(K\)-theory of the orthogonal Grassmannian equivalent to the rules of Clifford-Thomas-Yong [loc. cit.] and Buch-Samuel [loc. cit.]. Our methods are independent of the A. Skovsted Buch and R. Ravikumar [J. Reine Angew. Math. 668, 109–132 (2012; Zbl 1298.14059)] rule.

05E10 Combinatorial aspects of representation theory
16T05 Hopf algebras and their applications
16W50 Graded rings and modules (associative rings and algebras)
57T15 Homology and cohomology of homogeneous spaces of Lie groups
14M15 Grassmannians, Schubert varieties, flag manifolds
14N15 Classical problems, Schubert calculus
Full Text: DOI
[1] Buch, Anders Skovsted, A Littlewood-Richardson rule for the K-theory of Grassmannians, Acta Math., 189, 1, 37-78, (2002) · Zbl 1090.14015
[2] Buch, Anders Skovsted; Kresch, Andrew; Shimozono, Mark; Tamvakis, Harry; Yong, Alexander, Stable Grothendieck polynomials and K-theoretic factor sequences, Math. Ann., 340, 2, 359-382, (2008) · Zbl 1157.14036
[3] Buch, Anders Skovsted; Ravikumar, Vijay, Pieri rules for the K-theory of cominuscule Grassmannians, J. Reine Angew. Math., 2012, 668, 109-132, (2012) · Zbl 1298.14059
[4] Buch, Anders Skovsted; Samuel, Matthew J., K-theory of minuscule varieties, J. Reine Angew. Math., 2016, 719, 133-171, (2016) · Zbl 1431.19001
[5] Clifford, Edward; Thomas, Hugh; Yong, Alexander, K-theoretic Schubert calculus for \(O G(n, 2 n + 1)\) and jeu de taquin for shifted increasing tableaux, J. Reine Angew. Math., 2014, 690, 51-63, (2014) · Zbl 1348.14127
[6] Gaetz, Christian; Mastrianni, Michelle; Patrias, Rebecca; Peck, Hailee; Robichaux, Colleen; Schwein, David; Tam, Ka Yu, K-Knuth equivalence for increasing tableaux, (2014) · Zbl 1332.05148
[7] Hamaker, Zachary; Marberg, Eric; Pawlowski, Brendan, Involution words II: braid relations and atomic structures, J. Algebraic Combin., 1-43, (2016) · Zbl 1362.05137
[8] Hamaker, Zachary; Marberg, Eric; Pawlowski, Brendan, Schur P-positivity and involution Stanley symmetric functions, (2017) · Zbl 1362.05137
[9] Ikeda, Takeshi; Naruse, Hiroshi, K-theoretic analogues of factorial Schur P- and Q-functions, Adv. Math., 243, 22-66, (2013) · Zbl 1278.05240
[10] Jing, Naihuan; Li, Yunnan, The shifted poirier-reutenauer algebra, (November 2014)
[11] Lam, Thomas; Pylyavskyy, Pavlo, Combinatorial Hopf algebras and K-homology of grassmanians, Int. Math. Res. Not. IMRN, (2007) · Zbl 1134.16017
[12] Patrias, Rebecca; Pylyavskyy, Pavlo, Dual filtered graphs, (October 2014)
[13] Patrias, Rebecca; Pylyavskyy, Pavlo, K-theoretic poirier-reutenauer bialgebra, (April 2014)
[14] Poirier, Stéphane; Reutenauer, Christophe, Algebres de Hopf de tableaux, Ann. Sci. Math. Québec, 19, 1, 79-90, (1995) · Zbl 0835.16035
[15] Sagan, Bruce E., Shifted tableaux, Schur Q-functions, and a conjecture of R. Stanley, J. Combin. Theory Ser. A, 45, 1, 62-103, (1987) · Zbl 0661.05010
[16] Stanley, Richard P., Enumerative combinatorics. volume 2, Cambridge Stud. Adv. Math., 583-585, (1999), Cambridge University Press Cambridge, New York, Errata et addenda · Zbl 0978.05002
[17] Thomas, Hugh; Yong, Alexander, Longest increasing subsequences, Plancherel-type measure and the Hecke insertion algorithm, Adv. in Appl. Math., 46, 1-4, 610-642, (2011) · Zbl 1227.05262
[18] Worley, Dale Raymond, A theory of shifted Young tableaux, (1984), Massachusetts Institute of Technology, Ph.D. thesis
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.